# SDR UIEA2019121326064

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,369 hours, 17,279 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7731 · Engine Ignition Analyzer
- Part: Warning Message
- Condition: Illuminated
- Location: Engine Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON THE CLIMB, L/H ENG DISPLAYED 3.5 VIB FAN AT CLIMB POWER (104.1). EVENT RECORD WAS PUSHED. ( PERFORMED FIM 71-05 FT 853 UP TO BLOCK 56. CONTINUE THE ENGINE TO SERVICE, MONITOR THE ENG VIB ON SUBSEQUENT FLIGHTS. MCC NOTIFIED. )
